# SDR SWIA200515096

- Difficulty date: June 2, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 4,857 hours, 3,766 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 843
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 7,842 hours, 6,134 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAB CHANNEL 2 FAILED.   REPLACED HST ACTUATOR AND MCU IAW CRJ MM 27-42-01, 27-42-05.  OPERATIONAL CHECK GOOD, P/N  7062-3 S/N OFF 1077.
